# SDR DALA2017040602770

- Difficulty date: April 5, 2017
- Submitted: April 6, 2017
- Operation: Air carrier
- Aircraft: N912DE
- Make and model: Doug MD-88
- Aircraft serial: 49997
- Aircraft time: 59,781 hours, 46,595 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON COUNTERSINKS OF THE FUEL ACCESS PANEL NR 1307C ON THE LT WING.  THE ACCCESS PANEL WAS REPLACED IAW SRM 51-22-2A.
